# SDR SWAA2023062955103

- Difficulty date: June 1, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BILGE AREA TIE CLIP LOCATED BS727E AND STR26R AT AFT CARGO COMPARTMENT 2023-360242<[01] REPLACED TIE CLIP AND FASTENERS LOCATED BS727E AND STR26R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG:146A1221 SHEET: 50 REV: - SEE INDIVIDUAL SIGN-OFF BELOW.;[02] RII ITEM  REPLACED TIE CLIP AND FASTENERS LOCATED BS727E AND STR26R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG:146A1221 SHEET: 50 REV: - SEE INDIVIDUAL SIGN-OFF BELOW.
